# SDR C2XA02CL087

- Difficulty date: March 29, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3738 THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
